# SDR UIEA2019111105881

- Difficulty date: November 7, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,623 hours, 19,079 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT 2 STATUS.( ACCOMPLISHED FIM 21-31 FAULT TREE 803 AND AC MOTOR FAULTED. VERIFIED OK FOR SERVICE, FAULT  RESET, AND NO OTHER FAULTS NOTED AT THIS TIME. OKAY FOR SERVICE, MESSAGE ERASED. )
